# SDR AALA991273

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1468A
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11501
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1794 - ON APPROACH TO DFW FROM MTY, NR 1 ENGINE VIBRATION INDICATOR INDICATED VIBRATION IN RED ZONE USING BOTH PRIMARY AND ALTERNATE SELECTIONS.  POWER TO NR 1 ENGINE REDUCED TO IDLE AND VIBRATION INDICATION RETURNED TO GREEN ZONE.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  INVESTIGATION FOUND NO DISCREPANCIES.  BOTH ENGINES RUN TO FULL POWER SEVERAL TIMES WITH NO VIBRATIONS NOTED ON PRIMARY AND ALTERNATE SELECTIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
